# SDR SWIA201439309

- Difficulty date: September 10, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 21,057 hours, 13,058 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIB, HAS A GOUGE ON THE TOP SURFACE BEHIND L/E PANEL.  BLENDED DAMAGE TO SMOOTH CONTOUR AND FOUND TO BE WITHIN LIMITS. NDT REPORTED NO DEFECTS.  ROTO PEENED TO 200 PERCENT INTENSITY AND RESTORED THE FINISH. WORK DONE IAW EA.
